# SDR ASAA2022033037853

- Difficulty date: March 30, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 49,004 hours, 14,448 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Part number: 3989083
- Part serial: 6869
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 63,407 hours, 24,215 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATES ON MASTER CAUTION RECALL. GROUNDED - YES. ACCOMPLISHED PACK ZONE TEMPERATURE BITE PER B737-800 AMM 21-61-00-700-806-002 LH PACK FAULTED TEMP CONTROL VALVE. REMOVED AND REPLACED L/H TRIM MODULATING VALVE IAW AMM 21-61-21/401 OPS CHEK NORMAL.
